# SDR ASOA201001275

- Difficulty date: September 4, 2010
- Submitted: September 8, 2010
- Operation: Air carrier
- Aircraft: N824AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7203
- Aircraft time: 30,346 hours, 26,963 cycles
- Engine: Ge CF343B1
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Burned Out
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT FWD OF PAX DOOR INOP.  R & R EMERGENCY LIGHT FWD OF PAX DOOR IAW AMM 33-51-21.  R & R EMERGENCY LIGHT FWD OF PAX DOOR IAW AMM 33-51-21.  (CLOSED)
